I had sex in august and the condom broke. So i took plan B the next day and got my period 6 days after that. It only lasted 2 days and i didnt have cramps or anything. I figured that it just forced my body to have my period early so i was expecting a month later. Well now I'm 3 weeks late and I'm not sure if thats suppose to happen. Any advice or related stories?
plan B often does interrupt one's cycle pretty badly. You took it as soon as you could, so its effectiveness will be pretty high, so I'd say this is most likely the effects of the hormones. However, for the best information on this, you should go to your healthcare provider, particularly the one who prescribed the contraception to you, as they will know exactly which version of the pill they prescribed you, and they will have lots of info on it
no problem And that's fine, most general doctors should know about emergency contraception and its side effects -- however now your best bet would be a sexual health clinic because sexual health is, of course, what they specialize in; so you can ask someone at a nearby Planned Parenthood or any other clinic. And if you don't know where any local clinic is, we can help you find one
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.